MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTAPRO?; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTAPRO?; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number H749395141500
Medical Device Problem Codes Device-Device Incompatibility (2919); Output below Specifications (3004); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the burr became stuck.The 95% stenosed target lesion was located in the mildly tortuous and moderately superficial femoral artery (sfa).A 1.50 mm peripheral rotapro burr-advancer, set at a rotation speed of 170,000 rpm, was selected for treatment of the diseased area located within an existing stent.The burr was advanced to the lesion, reaching speeds of 165,000 -168,000 rpm, and became caught in the stent struts resulting in a stall.After several minutes of manipulating the device, the burr broke free of the stent and was removed in dynglide mode via the rotawire.Intervention was continued by advancing a balloon and stent over the rotawire to complete the procedure.The patient fully recovered.During the procedure, upon the first pass at a set speed of 17k rpm, the burr tangled and got caught on the existing stent struts distal sfa.The burr stalled and would not spin.Manipulation of the device release the burr and remove over the wire intact.The procedure was completed with an alternative method.There were no complications reported and patient fully recovered post procedure.

Brand Name
PERIPHERAL ROTAPRO?
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23926911
Report Number2124215-2025-93775
Device Sequence Number18476233
Product Code MCW
UDI-Device Identifier00191506007126
UDI-Public(01)00191506007126(17)270724(10)37049505
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K220962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749395141500
Device Catalogue NumberH749395141500
Device Lot Number0037049505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/30/2025
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown